RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 119, Number 1, Pages 19–22 (Mi dan22801)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Expansion in characteristic functions of self-adjoint operators

G. I. Kats


Full text: PDF file (541 kB)

Bibliographic databases:
Presented: Н. Н. Боголюбов
Received: 10.07.1957

Citation: G. I. Kats, “Expansion in characteristic functions of self-adjoint operators”, Dokl. Akad. Nauk SSSR, 119:1 (1958), 19–22

Citation in format AMSBIB
\Bibitem{Kat58}
\by G.~I.~Kats
\paper Expansion in characteristic functions of self-adjoint operators
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 119
\issue 1
\pages 19--22
\mathnet{http://mi.mathnet.ru/dan22801}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0104896}
\zmath{https://zbmath.org/?q=an:0080.10602}


Linking options:
  • http://mi.mathnet.ru/eng/dan22801
  • http://mi.mathnet.ru/eng/dan/v119/i1/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. È. R. Tsekanovskii, Yu. L. Shmul'yan, “The theory of bi-extensions of operators on rigged Hilbert spaces. Unbounded operator colligations and characteristic functions”, Russian Math. Surveys, 32:5 (1977), 73–131  mathnet  crossref  mathscinet  zmath
    2. Yu. M. Berezanskii, “The projection spectral theorem”, Russian Math. Surveys, 39:4 (1984), 1–62  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:39
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019